# SDR I5EA2022040500001

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737
- Aircraft serial: 24411
- Aircraft time: 73,962 hours, 46,649 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 114978
- Condition: No Test
- Location: M1133 Sta 326l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT IN CEILING INOP.   REPLACED M1133 BATTERY PACK. OPS CHECK GOOD. STA. 326L IAW B737 AMM 33-51-00.
